Codral Relief 6 Signs offer symptomatic relief of headaches, fever, body aches and pain, blocked or runny nose, sore throat and chesty cough.
Each capsule contains Phenylephrine Hydrochloride 6.1mg, Paracetamol 500mg, Guaiphenesin 100mg.
Adults and children over 12 years: Take 2 tablets every 4-6 hours as necessary. Maximum of 8 tablets in 24 hours.
Phenylephrine may cause sleeplessness in some people. Keep to the recommended dose. Incorrect use can be harmful. Do not take if you have taken paracetamol within the last four hours. Not recommended for children under 12 years. Please talk with your doctor before taking this medicine if you have high blood pressure, are taking anti-depressants, have heart problems or are pregnant.